# SDR ARWA20030901

- Difficulty date: September 3, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N441J
- Make and model: Doug DC-8-63F
- Aircraft serial: 45688
- Aircraft time: 75,682 hours, 27,249 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 56165545503
- Part serial: FA2688
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF, WHEN GEAR WAS RETRACTED; NOT LATCHED AND DOORS NOT LATCHED.  LIGHT REMAINED ILLUMINATED. PERFORMED LANDING GEAR SYSTEM ABNORMAL CHECK LIST AND RETURNED TO MNMG.    FOUND RT GEAR BOGIE TRIM CYLINDER BROKEN AT FORWARD ATTACH POINT; REMOVED AND REPLACED RT BOGIE TRIM CYLINDER IAW MM 32-33-1. LEAK CHECKED; NO LEAKS NOTED.   ACCOMPLISHED PER ALTERNATE METHOD IAW MM 32-33-1.  ALSO FOUND RT GEAR DOOR LATCH ASSEMBLY WITH ARMS BROKEN; REMOVED AND REPLACED ARMS IAW MM 32-12-1 &  MM 20-10-1.  DOOR OPERATIONAL CHECK NORMAL IAW MM 32-12-1.
